I am 31 year old healthy female. I work part time and have 2 small children. On Sept. 17 of 2012 around mid-morning when I began to have vision problems that included spots in my eyes and almost like a shadow fell over my left eye. I thought perhaps I was going to get a migraine since I had heard people describe them that way. The vision probs lasted about 45 minutes and when it went away a headache set in. It was what I would call a mild to moderate headache. Ever since I have a headache. Most days it is tolerable but always uncomfortable. Well, not long after this I started having some neck pain. I also notice that if I lay on my left side the left side of my face, neck, left arm and hand all go numb. I have had CT scan of head and MRI of brain (all normal) as well as thyroid checked, sugar, hormones etc. Tried Chiropractic, accupuncture and physical therapy. My neurologist says NDPH but I feel like we are missing something. Mainly because I have not had a MRI of neck as of yet. Have on scheduled finally after neuro finally agreed to order it. Over 6 months of headaches has left me searching for answers with not much findings. Neuro tried me on Amitriptilyne (made me sleepy but did nothing for headache), zonegran ( I was allergic to), Topamax (Made me very sick and couldn't stay on it) and Neurontin with Neurontin being the only medicine that provides any relief so far. This is not rebound headache as I rarely ever take OTC or any other medicines except for Neurontin. HELP PLEASE from anyone with experience with this. Family needs me and I need to get back to normal.
May I ask, do u have copies of ur MRI and the report? The reason I ask is I found issues and conditions on old reports when I had to get them for a Dr that wanted to compare to some older scans.
Many times things can be overlooked or considered incidental so u r told normal when there is something there.....
As for TOPAMAX it can make u feel off when u first start it, but u do adjust to it in 2 weeks time...I know the 2 week time frame is not pleasant, but u can get benefits from the med if u can get past that adjustment time frame....
And I am sure dosage with TOPAMAX can also affect how u feel...
Since they RX the TOPAMAX I am wondering if they might have thought u might have ICP?
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.